Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 609-611

A note on a paper by S. Haber

Department of Mathematics and Statistics, University of Guelph, Ontario, Guelph NIG 2WI, Canada

Received 23 September 1982; Revised 26 February 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A technique used by S. Haber to prove an elementary inequality is applied here to obtain a more general inequality for convex sequences.